# SDR AALA202105132481

- Difficulty date: April 27, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N138AN
- Make and model: Airbus A321-231
- Aircraft serial: 6650
- Aircraft time: 17,907 hours, 6,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53118159000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L=3.826 INCH,W=1.684 INCH, D=0.040 INCH CORRODED AREA AT WEB FR 20 AT LEVEL OF STR 23R.  REPLACED WEB AND FASTENERS LOCATED FR 20 TO FR 24 AT LEVEL OF STR 23R AT FORWARD GALLEY AREA.
